# SDR EIA2000214

- Difficulty date: June 7, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BLG W/W UPPER FRAME SHEAR TIE CRACKED AT BS 1394 RBL 128.  CRACK TRIMMED OFF, NDT INSPECTED AND SHEAR TIE REPAIRED PER RM 53-10-04 SRWS 000597.  (M)
